# SDR 2008UALA02450

- Difficulty date: April 28, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 27,909 hours, 3,622 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR DROPPED OFF LINE.  APU ON AND FLIGHT WILL CONTINUE.  FOUND FAULTY IDG.  REPLACED NR 1 IDG. RAN OP CHECKS.  OKAY FOR SERVICE.
